Title: Minimal submanifolds in Sasakian spaceforms
Authors: Van Lindt, Dirk ×
Verheyen, Paul
Verstraelen, Pol #
Issue Date: 1986
Publisher: Birkhäuser Verlag
Series Title: Journal of Geometry vol:27 pages:180-187
ISSN: 0047-2468
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Centre for Research Methodology, FEB, Campus Carolus Antwerp
Centre for Business Expertise, FEB, Campus Brussels (-)
Faculty of Economics and Business (FEB) - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.